U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

Can you overdose on atarax (hydroxyzine) pills?

1 doctor answer2 doctors weighed in
Dr. Douglas Fronzaglia ii, do, ms
Geriatrics 21 years experience
Yes, of course: You can overdose on anything. The big question is 'what will happen?' Atarax (hydroxyzine) overdose will cause severe drowsiness.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 35-year-old member asked:

What is the treatment for atarax (hydroxyzine) overdose?

1 doctor answer2 doctors weighed in
Dr. Nicholas Nomicos
A Verified Doctoranswered
A US doctor answeredLearn more
Seek medical help: Overdose symptoms may include extreme drowsiness, nausea, vomiting, feeling like you might pass out. If you have symptoms or otherwise think you may have overdosed, seek emergency medical attention asap or call the poison help line at 1-800-222-1222.
A 34-year-old member asked:

What do I do if I overdose on atarax (hydroxyzine)?

1 doctor answer4 doctors weighed in
Dr. Tsu-Yi Chuang
Dermatology 50 years experience
Rest: You can't overdose with Atarax (hydroxyzine) which is a very safe medicine for allergy. You may feel drowsiness, just rest and take a snap.
CA
A 33-year-old male asked:

What is the definition or description of: Atarax (hydroxyzine) overdose?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Atarax O/D: An overdose occurs when an excessive / dangerous dose of a drug is used. "Overdose symptoms may include extreme drowsiness, nausea, vomiting, feeling like you might pass out." REF: https://www.drugs.com/atarax.html
A 44-year-old member asked:

Is atarax (hydroxyzine) a good one to overdose on?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Over doses are never: Good. Antihistamine over doses are rarely lethal. Am concerned by the manner that you asked this question. If you are considering an overdose to kill or harm yourself - please seek help at your nearest emergency room or call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255).

Related questions

A 32-year-old member asked:
1 doctor answer3 doctors weighed in
A 44-year-old male asked:
1 doctor answer3 doctors weighed in
A 27-year-old member asked:
2 doctor answers5 doctors weighed in
A 35-year-old member asked:
2 doctor answers3 doctors weighed in
A member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 25, 2018

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.